# SDR CALA2023020600326

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N68802
- Make and model: Boeing 737-9
- Aircraft serial: 42739
- Aircraft time: 30,427 hours, 10,901 cycles
- System (JASC): 5700 · Wing Structure
- Part: Doubler
- Part number: 73725104
- Condition: Damaged
- Location: Right Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIT RIGHT WING TIP ATTACHED PHOTO. REMOVED SPLIT SCIMITAR WINGLET IAW AMM 57-31-02/401 PERFORMED ROTABLE PARTS CHANGE INFO. WINGLET VENTRAL STRIKE VISUAL INSPECTION IN REFERENCE TO TASK ROTABLE PARTS CHANGE WAS INDICATED - TT # 1765421  SN OFF 4795 05-51-38-200-801-C1 INSPECTION GOOD AT THIS TIME ADD EMP:U388036,U396507 WINGLETS, VENTR  OFF 29-5700-9-0007 4795 ON 29-5700-9-0007 8030 INSTALLED STRAKE IAW AMM 57-31-02-400-801-C4. OK TO COTINUE REF L/P 3757046 FOR SEALANT OF STRAKE. ADD EMP:U190186,U349116
